# SDR AALA980799

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: COM5089
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0116 - AFTER 3 HOURS OF FLIGHT WHEN SELECTING POSITION, FREEZE ON PROGRESS PAGE.  THE FMS JUMPED SEVERAL HUNDRED MILES OFF COURSE TO THE NORTH AND WOULD NOT UNFREEZE.  FMS WAS TOTALLY OFF AND DUMPED THE NAV DISPLAY ON THE ND.  THE ACTUAL IRS.S SEEMED TO BE OK.  ACTIVATED THE SECONDARY FLIGHT PLAN.  UPDATED THE PRESENT POSITION ON THE PROGRESS PAGE USING IRS COORDINATES.  DELETED POINTS BEHIND, THEN WENT DIRECT TO NEXT NAV POINT WHICH RECOVERED THE FMS NAV TO A REASONABLE POSITION AND WAS THEN OK TO NAVIGATE.  (X)
